Since switching to vegan (from meat and dairy minimalist) I've found my energy levels have plummeted. I've never really taken a multvitamin regularly because they always seem to make me queazy, but I decided to give it a try for the extra B12. I ordered a new multivitamin (Isogenix brand), and after taking my morning dose (2 tablets) I got sick to my stomach. I wanted to throw up, but I sat back and tried to relax and "hold it in.." lol
Anyway, what resulted was not funny. I thought I was going to have to go to the ER. I ended up puking over and over again for the entire day. I felt semi-normal the next day, but really shaky.
So I did a little research and decided I would start with a small amount of the vitamin and try to build my tolerance to it. I broke one of the tablets in half and tried that instead of taking the 2 pill dose. I ended up being sick again...just not as bad.
I remember having a similar episode from zinc, and this multi has 50% of the recommended zinc. Could that be my problem?
I feel like it poisons me!